# SDR SWAA2022080237519

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,043 hours, 28,014 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retaining Clip
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD ENTRY DOOR SLIDE RETAINING CLIPS; NOT SECURING SLIDE PROPERLY. / [01] ADJUSTED FWD ENTRY DOOR GRIT BAR CLIPS PER SIP.
